ON INVERSION OF SQUARE MATRICES PARTITIONED INTO NON-SQUARE BLOCKS

被引:6
|
作者
GOHBERG, I [1 ]
SHALOM, T [1 ]
机构
[1] TEL AVIV UNIV,RAYMOND & BEVERLY SACKLER FAC EXACT SCI,SCH MATH SCI,IL-69978 TEL AVIV,ISRAEL
关键词
D O I
10.1007/BF01199458
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:539 / 566
页数:28
相关论文
共 50 条
  • [1] Cramer's rule for non-square matrices
    Lakshminarayanan, S
    Shah, SL
    Nandakumar, K
    [J]. AMERICAN MATHEMATICAL MONTHLY, 1999, 106 (09): : 865 - 865
  • [2] Generalized Zigzag Scanning Algorithm for Non-square Blocks
    Ding, Jian-Jiun
    Lin, Pao-Yen
    Chen, Hsin-Hui
    [J]. ADVANCES IN MULTIMEDIA MODELING, PT II, 2011, 6524 : 252 - 262
  • [3] ADJOINT OF NON-SQUARE FUZZY MATRICES WITH COMPATIBLE NORM
    Muruganantham, P.
    Gani, A. Nagoor
    Pappa, A.
    [J]. ADVANCES AND APPLICATIONS IN MATHEMATICAL SCIENCES, 2020, 19 (11): : 1175 - 1187
  • [4] COMPUTER ALGORITHM FOR TRANSPOSING NON-SQUARE MATRICES - COMMENT
    VANVOORHIS, DC
    [J]. IEEE TRANSACTIONS ON COMPUTERS, 1977, 26 (06) : 607 - 608
  • [5] Dual wavelet frame packets with non-square iterative matrices
    Zhang, Zhihua
    [J]. INTERNATIONAL JOURNAL OF WAVELETS MULTIRESOLUTION AND INFORMATION PROCESSING, 2023,
  • [6] Dual wavelet frame packets with non-square iterative matrices
    Zhang, Zhihua
    [J]. INTERNATIONAL JOURNAL OF WAVELETS MULTIRESOLUTION AND INFORMATION PROCESSING, 2024, 22 (02)
  • [7] Stabilization of Non-Square Strictly Proper Transfer Function Matrices
    Kafetzis, Ioannis S.
    Karampetakis, Nicholas P.
    [J]. 2020 7TH INTERNATIONAL CONFERENCE ON CONTROL, DECISION AND INFORMATION TECHNOLOGIES (CODIT'20), VOL 1, 2020, : 25 - 30
  • [8] A simple derivation of interactor matrix for non-square transfer matrices
    Kase, W
    Watanabe, T
    Mutoh, Y
    [J]. SICE 2002: PROCEEDINGS OF THE 41ST SICE ANNUAL CONFERENCE, VOLS 1-5, 2002, : 3041 - 3045
  • [9] Extending linear relaxation for non-square matrices and soft constraints
    Jamil, Noreen
    Mueller, Johannes
    Naeem, M. Asif
    Lutteroth, Christof
    Weber, Gerald
    [J]. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2016, 308 : 346 - 360
  • [10] Characteristic polynomials of sample covariance matrices: The non-square case
    Koesters, Holger
    [J]. CENTRAL EUROPEAN JOURNAL OF MATHEMATICS, 2010, 8 (04): : 763 - 779